I recently had Hyaluronidase injected into a lump that has formed due to filler along my nasal labial line. I believe the filler that caused the lump was restylane. Unfortunately this has not only NOT dissolved it but actually made the lump worse. Is there anything I can do personally/any other suggestions to help get rid of it please? I had the filler a year and a half ago
Hyaluronidase Has Not Worked - Anything I Can Do Myself to Help Decrease the Lump?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 3
Hyaluronidase dissolves hyaluronic acid fillers like Perlane, Juvederm, and Restylane. It does not work on any other fillers.
Hyaluronidase breaks done hyaluronic acid fillers.
If your doctor is unfamiliar with working with hyaluronidase this might cause them to use an insufficient amount of enzyme. At the end of the day though, hyaluronic acid filler is always removed by enough enzyme, no ifs, ands or buts. If the enzyme makes no difference on a prior unsatisfactory filler service, the overwhelming likelihood is that the filler is not a hyaluronic acid filler that you initially had placed. Medical records are helpful.
Better get your treatment records
Better get your treatment records from whoever injected you, to make sure of the product.
Hyaluronidase ONLY works on hyaluronic acid [HA] products like Restylane and Juvéderm -- that is one of the safety features of the HA fillers -- they can be rapidly and easily reversed by injection of hyaluronidase.
One mark of a high quality injector is that they will have hyaluronidase in their offices at all times, ready for immediate use.
Having said all that, there are MANY things that can cause lumps and bumps, so if the problem has not responded [or if the filler was not HA] then you might need to see a dermatologist or plastic surgeon experienced in the use of fillers for assessment and treatment.
Kevin Smith MD FRCPC [Derm], Niagara Falls Ontario
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.